Resultados globales: 7 registros encontrados en 0.02 segundos.
Artículos, Encontrados 7 registros
Artículos Encontrados 7 registros  
1.
6 p, 83.1 KB Reflexões sobre um processo de formação continuada de professores nvolvendo Nanociência e Nanotecnologia / Da Silva, Paulo Ricardo (Universidade Federal de Juiz de Fora) ; Lopes, José Guilherme S. (Universidade Federal de Juiz de Fora)
O interesse pela Nanociência e Nanotecnologia (N&N) vem crescendo nas últimas décadas, de forma que já não se pode questionar sua importância no contexto mundial. Entendemos que este tema pode ser abordado na Educação Básica, o que exige a criação de espaços de discussão nos cursos de formação de professores da área de Ciências. [...]
2017
Enseñanza de las ciencias, Núm. Extra (2017) , p. 607-612  
2.
11 p, 287.9 KB Asymptotic expansion of the heteroclinic bifurcation for the planar normal form of the 1:2 resonance / Roberto, Lucy Any (UNESP (Brasil). Departamento de Matemática) ; da Silva, Paulo Ricardo (UNESP (Brazil). Departamento de Matemática) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider the family of planar differential systems depending on two real parameters \[ x =y, y = _1 x _2 y x^3-x^2y. \] This system corresponds to the normal form for the 1:2 resonance which exhibits a heteroclinic connection. [...]
2016 - 10.1142/S0218127416500176
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 26 Núm. 1 (2016) , p. 1650017 (8 pages)  
3.
12 p, 370.0 KB Piecewise bounded quadratic systems in the plane / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Clayton Eduardo Lente (UNESP(Brazil). Deparatamento de Matemática) ; da Silva, Paulo Ricardo (UNESP(Brazil). Deparatamento de Matemática)
In this paper we study the sliding mode of piecewise bounded quadratic systems in the plane given by a non-smooth vector field Z = (X, Y ). Analyzing the singular, crossing and sliding sets, we get the conditions which ensure that any solution, including the sliding one, is bounded.
2014 - 10.1007/s12591-014-0205-y
Differential Equations and Dynamical Systems, 2014  
4.
14 p, 711.4 KB Synchronization and non-smooth dynamical systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Paulo Ricardo (IBILCE–UNESP(Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (IMECC–UNICAMP(Brazil))
In this article we establish an interaction between nonsmooth systems, geometric singular perturbation theory and synchronization phenomena. We find conditions for a non-smooth vector fields be locally synchronized. [...]
2012 - 10.1007/s10884-012-9239-4
Journal of Dynamics and Differential Equations, Vol. 24 (2012) , p. 1-12  
5.
23 p, 679.5 KB Global dynamics in the Poincare ball of the Chen system having invariant algebraic surfaces / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática, Estatística e Computação) ; da Silva, Paulo Ricardo (Universidade Estadual Paulista. Departamento de Matemática, Instituto de Biociências, Letras e Ciências Exatas)
2012 - 10.1142/S0218127412501544
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 22 Núm. 6 (2012) , p. 1250154  
6.
16 p, 384.2 KB Global dynamics of stationary solutions of the extended Fisher-Kolmogorov equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT–UNESP(Brazil). Departamento de Matemática Estatística e Computacâo) ; da Silva, Paulo Ricardo (IBILCE–UNESP(Brazil). Departamento de Matemática)
In this paper we study the fourth order differential equation d 4u /dt4 + q (d 2u /dt2 )+ u 3 − u = 0, which arises from the study of stationary solutions of the Extended Fisher–Kolmogorov equation. [...]
2011 - 10.1063/1.3657425
Journal of Mathematical Physics, Vol. 52 (2011) , p. 112701  
7.
18 p, 1.2 MB Sliding vector fields for non-smooth dynamical systems having intersecting switching manifolds / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Paulo Ricardo (IBILCE–UNESP (Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (IMECC–UNICAMP (Brazil))
We consider a differential equation ˙p = X(p), p ϵ R3 with discontinuous right-hand side and discontinuities occurring on an algebraic variety ∑. We discuss the dynamics of the sliding mode which occurs when for any initial condition near p ϵ ∑ the corresponding solution trajectories are attracted to ∑. [...]
2015
Nonlinearity, Vol. 28 (2015) , p. 493-507  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.